TITLE

On a Sparre Andersen Risk Model with Time-Dependent Claim Sizes and Jump-Diffusion Perturbation

AUTHOR(S)
Zhang, Zhimin; Yang, Hailiang; Yang, Hu
PUB. DATE
December 2012
SOURCE
Methodology & Computing in Applied Probability;Dec2012, Vol. 14 Issue 4, p973
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In this paper, we consider a Sparre Andersen risk model where the interclaim time and claim size follow some bivariate distribution. Assuming that the risk model is also perturbed by a jump-diffusion process, we study the Gerber-Shiu functions when ruin is due to a claim or the jump-diffusion process. By using a q-potential measure, we obtain some integral equations for the Gerber-Shiu functions, from which we derive the Laplace transforms and defective renewal equations. When the joint density of the interclaim time and claim size is a finite mixture of bivariate exponentials, we obtain the explicit expressions for the Gerber-Shiu functions.
ACCESSION #
82672817

 

Related Articles

  • Two-Sided First Exit Problem for Jump Diffusion Processes Having Jumps with a Mixture of Erlang Distribution. Yuzhen Wen; Chuancun Yin // Applied Mathematics;Aug2013, Vol. 4 Issue 8, p1142 

    In this paper, we consider the two-sided first exit problem for jump diffusion processes having jumps with rational Laplace transforms. We investigate the probabilistic property of conditional memorylessness, and drive the joint distribution of the first exit time from an interval and the...

  • On the First-Passage Area of a One-Dimensional Jump-Diffusion Process. Abundo, Mario // Methodology & Computing in Applied Probability;Mar2013, Vol. 15 Issue 1, p85 

    For a one-dimensional jump-diffusion process X( t), starting from x > 0, it is studied the probability distribution of the area A( x) swept out by X( t) till its first-passage time below zero. In particular, it is shown that the Laplace transform and the moments of A( x) are solutions to certain...

  • Implementation of a perturbation model for a dilute binary liquid and comparison of model mass diffusion coefficients with microgravity experiment results for liquid Pb 1 wt % Au. Scott, Paul J.; Smith, Reginald W. // Canadian Journal of Physics;Aug2009, Vol. 87 Issue 8, p933 

    The estimation of mass diffusion coefficients, through Earth-bound experiments, remains difficult, due to the frequent occurrence of dominating convective flows resulting from gravity-driven density gradients caused by temperature and concentration gradients. To partly remedy this, a series of...

  • A note on the ratio of normal and Laplace random variables. Nadarajah, Saralees; Kotz, Samuel // Statistical Methods & Applications;2006, Vol. 15 Issue 2, p151 

    The normal and Laplace are the two earliest known continuous distributions in statistics and the two most popular models for analyzing symmetric data. In this note, the exact distribution of the ratio | X / Y | is derived when X and Y are respectively normal and Laplace random variables...

  • New integral equation for simple fluids. Kang, Hong Seok; Ree, Francis H. // Journal of Chemical Physics;9/1/1995, Vol. 103 Issue 9, p3629 

    We present a new integral equation for the radial distribution function of classical fluids. It employs the bridge function for a short-range repulsive reference system which was used earlier in our dense fluid perturbation theory. The bridge function is evaluated using Ballone et al.’s...

  • Integral equation theory applied to a binary mixture under extreme conditions of density and temperature. Levesque, D.; Weis, J. J.; Chabrier, G. // Journal of Chemical Physics;2/15/1991, Vol. 94 Issue 4, p3096 

    We apply integral equation theory to the calculation of the thermodynamics and the distribution functions of a mixture of hydrogen atoms and molecules at high densities and temperatures. The integral equations are found to tackle very efficiently the problem of the softness and the nonadditivity...

  • On the Solution of Distributional Abel Integral Equation by Distributional Sumudu Transform. Loonker, Deshna; Banerji, P. K. // International Journal of Mathematics & Mathematical Sciences;2011, p1 

    Solution of the Abel integral equation is obtained using the Sumudu transform and further, distributional Sumudu transform, and, distributional Abel equation are established.

  • Distribution of functionals of bridges for diffusions with jumps. Borodin, A. // Journal of Mathematical Sciences;Dec2007, Vol. 147 Issue 4, p6864 

    The paper deals with a method of calculation of distributions for functionals of bridges of a process which is a generalization of a diffusion with jumps. The approach to calculation of distributions for integral functionals of bridges is the same as for the diffusion itself. This approach is...

  • Analysis of Synergism in Biochemical Networks. Kurtanjek, Želimir // Food Technology & Biotechnology;Jul-Sep2010, Vol. 48 Issue 3, p368 

    Probabilistic approach to analysis of synergism in mathematical models of biochemical networks is introduced. It is based on system analysis concept when information on the importance of a parameter of a complex biochemical model is evaluated as part of joint interaction with a complete set of...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics